# SDR AALA20100622TUL03

- Difficulty date: June 22, 2010
- Submitted: October 5, 2010
- Operation: Air carrier
- Aircraft: N901AN
- Make and model: Boeing 737823
- Aircraft serial: 29503
- Aircraft time: 33,778 hours, 13,792 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Flap
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT NUMBER 2 HINGE SUPPORT ON NUMBER 1 KRUEGER FLAP.  EXTERNAL DOUBLER REPAIR AS PER SRM 57-43-02-2R 2.
